Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at May 27, 2011, 12:21 PM EDT for Wayne County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 12:21 PM EDT (16:21 UTC)
- Expired
- May 27, 2011, 12:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2188 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
788
WWUS82 KJAX 271621
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT FRI MAY 27 2011
GAZ136-152-271650-
BRANTLEY-WAYNE-
1221 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1250 PM EDT...
AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF HORTENSE...OR 9 MILES
NORTH OF NAHUNTA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND HORTENSE...BROADHURST...MOUNT
PLEASANT AND GARDI THROUGH 1250 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3144 8164 3140 8168 3140 8169 3138 8170
3122 8190 3135 8204 3136 8204 3159 8183
TIME...MOT...LOC 1620Z 225DEG 14KT 3134 8190
$$
SHASHYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at May 27, 10:20 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 27, 10:20 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1020 AM EDT FRI MAY 27 2011 ...GOOD CHANCE OF PRECIP TODAY THEN DRY THROUGH NEXT WEEK... .PUBLIC UPDATE...SHOWER ACTIVITY HAS BEEN LIMITED SO FAR THIS MORNING...WITH LINGERING THUNDERSTORMS WELL NORTH OF THE FORECAST AREA. LEADING/STRONGER SHORTWAVE WILL DEPART OFFSHORE LATER THIS MORNING...WITH SERIES OF WEAKER SHORTWAVES TRAILING THIS FEATURE THIS AFTERNOON. LOOKING AT LOCAL SOUNDINGS...ATMOSPHERE IS PRIMED FOR THUNDERSTORM DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN THE MID/UPPER LEVELS OF THE ATMOSPHERE. AGREE WITH POP DISTRIBUTION FOR TODAY WITH ISOLATED/SCATTERED SHOWERS AND STORMS FORECAST THE REMAINDER OF THIS MORNING...FOLLOWED BY SCATTERED TO NUMEROUS ACTIVITY THIS AFTERNOON. AS ADVERTISED...MAIN CONCERNS WITH THESE STORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE FEEL THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE COLLISIONS WILL LIKELY OCCUR. HAVE UPDATED ZFP TO MENTION STRONG THUNDERSTORM WORDING...OTHERWISE FORECAST APPEARS ON TRACK. && .AVIATION...VFR CONDITIONS WILL PREVAIL TODAY...HOWEVER BRIEF MVFR CEILINGS ARE POSSIBLE THROUGH 16Z AS CU FIELD QUICKLY FORMS. CONVECTION IS FORECAST TO HOLD OFF UNTIL THIS AFTERNOON...WITH POSSIBILITY OF SHOWER NEAR KGNV BY LATE MORNING. WILL FINE-TUNE THUNDERSTORM WORDING WITH 18Z PACKAGE. && .MARINE...HAVE REMOVED SCEC HEADLINES AS LATEST OBS INDICATE WINDS WERE 15 KNOTS OR LESS WITH SEAS 4 FEET OR LOWER. SOUTHERLY THIS MORNING WILL BECOME SOUTHEAST THIS AFTERNOON. STRONG THUNDERSTORMS WILL LIKELY ESTABLISH OVER THE LOCAL MAINLAND THIS AFTERNOON...WITH THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BACKTRACK TO THE COAST LATE THIS AFTERNOON. AS ADVERTISED...ONSHORE FLOW LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK WILL PUSH CONDS INTO SCEC HEADLINE LEVELS...AND POSSIBLY ADVISORIES...BUT TOO EARLY TO ISSUE ANY HEADLINES. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && .PREVIOUS PUBLIC...AN AMPLIFIED UPPER LEVEL SHORT WAVE TROUGH EXTENDED FROM THE GREAT LAKES SOUTHWARD TO THE PANHANDLE EARLY THIS MORNING WITH ANOTHER UPPER LEVEL SHORT WAVE TROUGH OVER CENTRAL FLORIDA. THESE FEATURE WERE BEGINNING TO SHOW SIGNS OF LIFTING NNE. IN THE LOWER LEVELS...A SURFACE FRONT WAS PROGRESSING EAST ACROSS WESTERN GA AND THE FL PANHANDLE...WITH ANOTHER SFC TROUGH NOTED ACROSS OUR SE FL ZONES WHERE SCT PRECIP WAS ONGOING. A BROKEN LINE OF TSRA WAS ALONG THE SFC COLD FRONT WITH TWO DISTINCT CLUSTERS... ONE HEADING ENE WITH THE STRONGER DYNAMICS...AND THE OTHER TRACKING ESE TOWARD THE HIGHER INSTABILITY LINGERING OVER THE GOMEX. AS THE MORNING PROGRESSES TOWARD DAWN...BELIEVE THAT CONVECTION MAY START TO BREAK OUT ACROSS OUR WESTERN GA AND SUWANNEE VALLEY ZONES AS DESTABILIZATION INFILTRATES FROM THE WEST AND OVERRIDES YESTERDAYS SEA BREEZE/OUTFLOW BOUNDARY WHICH WAS OVER OUR SUWANNEE VALLEY ZONES THIS HOUR. ALSO...PRECIP WILL LIKELY CONTINUE ACROSS OUR EXTREME SE ZONES WHERE DIVERGENCE WAS INCREASING. .SHORT TERM...TODAY WILL BE THE BEST SHOT OF PRECIP FOR OUR ENTIRE CWA OVER THE NEXT WEEK AS AFOREMENTIONED STACKED TROUGH MOVES ACROSS THE AREA. SCT TO NUMEROUS TSRA WILL TRANSLATE W TO E ACROSS THE CWA THROUGH TODAY...WITH THE BEST SHOT THIS AFTN ACROSS OUR INLAND ZONES WHERE SEA BREEZE MERGER IS EXPECTED. SW LOW LEVEL WINDS WILL NOT BE TOO STRONG WITH 850 MB ONLY AROUND 20 KTS PER MODEL SOUNDINGS. THUS...GUSTY WINDS WILL BE POSSIBLE IN COLLAPSING DOWNDRAFTS...BUT BELIEVE THAT THE BIGGER CONVECTIVE CONCERN WILL BE HAIL GIVEN COLD AIR MOVING ACROSS THE AREA THIS AFTN DUE TO DEEPENING UPPER TROUGH (500 MB TEMPS -11 TO -12 DEG C) AND HIGH CAPES AND STRONG DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE. WILL MENTION THIS IN THE HWO. PRECIP WILL DECREASE ACROSS THE AREA LATE THIS EVENING FROM W-E. SAT...UPPER RIDGING WILL BUILD OVER THE AREA FROM THE W...HOWEVER UPPER TROUGHING WILL CONTINUE JUST OFFSHORE OF THE ATLANTIC SEABOARD WITH AN UPPER LEVEL IMPULSE EXPECTED TO MOVE ACROSS OUR EASTERN ZONES DURING THE AFTN WHICH COMBINED WITH SEA BREEZE ACTIVITY COULD SPARK SOME ISOLD/SCT TSRA DURING THE AFTN/EVENING. SUN INTO TUE...ONSHORE FLOW DEVELOPS WITH SURFACE AND LOW LEVEL HIGH POSITION NNE OF THE CWA OVER THE CENTRAL ATLANTIC. 1000-700 MB WINDS INCREASE TO 25-30 KTS WITH AN INFLUX OF ATLANTIC MOISTURE SUN NIGHT INTO TUE MORNING...AND HAVE INDICATED LOW COASTAL POPS FOR THIS TIME PERIOD. TEMPS WILL RANGE FROM THE MID 80S COAST TO NEAR 90 WELL INLAND TOWARD THE I-75 CORRIDOR. .LONG TERM...WED TUTT LOW RETROGRADES OVER THE FL PANHANDLE WITH SILENT 10% POPS EXPECTED LOCALLY DUE TO UPPER SUBSIDENCE OVER THE AREA. THU AND FRI A WEAK SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE NORTH AND A SURGE OF MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE TRENDED TOWARD A LOW CHANCE OF 20% POPS FOR THE LATER HALF OF THE FORECAST PERIOD. TEMPS WILL CONTINUE AROUND NEAR 90 INLAND TO MID 80S COAST DUE TO ELY FLOW. && ENYEDI/HESS
Hazardous weather outlook, May 27, 2:45 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 AM EDT FRI MAY 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 245 AM EDT FRI MAY 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY MIDNIGHT. A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES SOUTHEAST OF WAYCROSS. SMOKE WILL SPREAD NORTH THEN NORTHWEST TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301 AND 1. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE WILL BE REDUCED TO LESS THAN A MILE. PEOPLE WHO HAVE RESPIRATORY ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. U.S. 1 REMAINS CLOSED NEAR THE FIRE. STATE ROAD 121 BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE TO INCREASING SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Local storm report, May 27, 8:27 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 AM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 10 ENE RAINBOW LAKES ES 29.23N 82.31W
05/23/2011 MARION FL TRAINED SPOTTER
SEVERAL TREES WERE REPORTED DOWN NEAR NW 115TH AVENUE.
&&
ARSLocal storm report, May 27, 10:08 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG BAXLEY 31.76N 82.35W
05/26/2011 APPLING GA EMERGENCY MNGR
TREES REPORTED DOWN. TIME WAS ESTIMATED BY RADAR.
&&
ARSLocal storm report, May 27, 11:27 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 AM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM WILDFIRE 6 NE KEYSTONE HEIGHTS 29.84N 81.96W
05/26/2011 CLAY FL NEWSPAPER
LIGHTNING CAUSED 75-ACRE WILDFIRE AT CAMP BLANDING NORTH
OF LOWRY LAKE AND WEST OF SANDERS ROAD.
&&
ECZSpecial weather statement, May 27, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT FRI MAY 27 2011
GAZ136-152-271650-
BRANTLEY-WAYNE-
1221 PM EDT FRI MAY 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1250 PM EDT...
AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF HORTENSE...OR 9 MILES
NORTH OF NAHUNTA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND HORTENSE...BROADHURST...MOUNT
PLEASANT AND GARDI THROUGH 1250 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3144 8164 3140 8168 3140 8169 3138 8170
3122 8190 3135 8204 3136 8204 3159 8183
TIME...MOT...LOC 1620Z 225DEG 14KT 3134 8190
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:19 PM EDT | Special Weather Statement | JAX | Clay | 41 min |
| May 27, 1:23 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| May 27, 1:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| May 27, 2:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| May 27, 2:45 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| May 27, 2:52 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 27, 2:59 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 46 min |
| May 27, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 29 min |
| May 27, 3:49 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| May 27, 3:58 PM EDT | Special Weather Statement | JAX | Saint Johns | 32 min |
| May 27, 4:05 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| May 27, 4:09 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 36 min |
| May 27, 4:19 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 28 min |
| May 27, 4:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| May 27, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 46 min |
| May 27, 4:32 PM EDT | Areal Flood Advisory | JAX | Duval | 88 min |
| May 27, 4:39 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 36 min |
| May 27, 4:55 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 44 min |
| May 27, 5:13 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 62 min |
| May 27, 5:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| May 27, 5:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| May 27, 6:04 PM EDT | Special Weather Statement | JAX | Clay | 26 min |
| May 27, 6:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| May 27, 6:19 PM EDT | Areal Flood Advisory | JAX | Marion | 56 min |
| May 27, 7:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| May 26, 8:01 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 44 min |
| May 26, 8:18 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 51 min |
| May 26, 8:42 PM EDT | Special Weather Statement | JAX | Appling | 48 min |
| May 26, 8:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 48 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 45 min |
| May 26, 9:22 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 83 min |
| May 26, 9:32 PM EDT | Special Weather Statement | JAX | Pierce | 43 min |
| May 26, 10:30 PM EDT | Special Weather Statement | JAX | Wayne | 30 min |
| May 27, 12:34 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| May 27, 1:10 PM EDT | Special Weather Statement | JAX | Brantley | 35 min |
| May 27, 1:50 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| May 27, 2:05 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 40 min |
| May 27, 2:31 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| May 27, 3:28 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| May 27, 5:40 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| May 27, 6:28 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| May 27, 7:31 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 59 min |
| May 27, 7:48 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 27 min |
| May 27, 7:55 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 65 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.